• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



tingling tongue

#1
I'm still doing induction.. week 2 now.. but my tongue started tingling a few days ago.. as though I've eaten too much salt..or burnt it with a hot drink.... very odd.

Anyone else have this? I'm eating my greens and drinking enough.. so I'm not dehydrated and should be getting the right vitamins..

it's not very comfortable!

Could this be a diet related symptom?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#4
Are you taking any new medication or could you be allergic to some sort of food?

My mum had a tingling Tongue as a side effect of new medication and I got it when I found out I was mildly allergic to italian soft blue cheese :(
 
#5
Google is a dangerous thing when it comes to symptoms..if you are worried, I'd advise you to pop down to the doctors :)
M
x
 

ClaireCat

On a mission for boobs!
#7
lol! U google like I do Jim.

Some of my nails break kinda half way up the nail and I googled to see if there were any kind of vitamins, or strengthening nail varnish I could use. Google told me I could have a thyroid problem or Raynaud's disease!

I got checked for my thyrioid because I talked myself into having the rest of the symptoms - turns out I dont have it (checked 3 times! lol!)

Now I think about it, I never got checked for Raynaud's diesase....and a nail broke yesterday....:cry:
 
#8
brush teeth and tongue and maybe use a mouthwash to see if it settles x
 
#9
thanks guys.. glad to know it's not Atkins related.. I just wanted to check if anyone else had this symptom when on Atkins.

Really unsure what's going on. I"ll pop to my dentist when I get back to Miami maybe he'll know.
I have very good dental/oral hygiene..so it's not that and see a doctor if it continues.

Not sure I want to look at that site Jim! LOL.. but always worth a check up for those things! thank you for taking the time to google it!

I thought maybe it was a vitamin deficiency...

I was taking diclofenac for my bad knees but stopped a week ago..

Thanks for the care and advice guys. I'll let you know what I find out!
 

rosebug

Silver Member
#10
I take diclofenac regularly and don't have mouth issues. I think it's easy to wonder if everything weird that we feel is diet related - I know I do, but in my own experience it's rarely the case.
 
#12
Thanks Rosebug... glad it's not the diclofenac _my knees are thanking me for that drug.

Doctors appointment it is then!

thought i heard something knocking !!! :D

knees that is xx
 
#14
what about thrush ............ have you the odd white spot on tongue or gums ? if so still need doc or dentist xx
 
#15
Nope.. nothing like that at all.. My tongue is a little pale.. but not coated.. or sore..just tingling, slightly swollen with that 'burnt tongue' sensation.
It's really very strange.
 


Similar threads